# SDR DALA2022041902689

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,900 hours, 41,023 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: CLEANED DEBRI FROM TARGET SENSORS AND OPS CHECKED DOOR 1R REF B757 AMM 52-11. ARMING LIGHT CHECKS OK. (7777458)
